MathSciNet Relay Station
MathSciNet bibliographic data
MR2051399 46L37
Popa, Sorin; Shlyakhtenko, Dimitri Universal properties of $L({\bf F}\sb \infty)$ in subfactor theory. Acta Math. 191 (2003), no. 2, 225–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement